CSpace  > 计算数学与科学工程计算研究所
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures
Yang, Zhiqiang1; Sun, Yi1; Cui, Junzhi2; Li, Xiao1
2018-07-01
Source PublicationCOMMUNICATIONS IN COMPUTATIONAL PHYSICS
ISSN1815-2406
Volume24Issue:1Pages:204-233
AbstractThis paper develops a second-order multiscale asymptotic analysis and numerical algorithms for predicting heat transfer performance of porous materials with quasi-periodic structures. In these porous materials, they have periodic configurations and associated coefficients are dependent on the macro-location. Also, radiation effect at microscale has an important influence on the macroscopic temperature fields, which is our particular interest in this study. The characteristic of the coupled multiscale model between macroscopic scale and microscopic scale owing to quasi-periodic structures is given at first. Then, the second-order multiscale formulas for solving temperature fields of the nonlinear problems are constructed, and associated explicit convergence rates are obtained on some regularity hypothesis. Finally, the corresponding finite element algorithms based on multiscale methods are brought forward and some numerical results are given in detail. Numerical examples including different coefficients are given to illustrate the efficiency and stability of the computational strategy. They show that the expansions to the second terms are necessary to obtain the thermal behavior precisely, and the local and global oscillations of the temperature fields are dependent on the microscopic and macroscopic part of the coefficients respectively.
KeywordMultiscale asymptotic analysis radiation boundary condition quasi-periodic structures nonlinear heat transfer problems
DOI10.4208/cicp.OA-2017-0103
Language英语
Funding ProjectFundamental Research Funds for the Central Universities ; National Natural Science Foundation of China[11701123] ; China Postdoctoral Science Foundation[2015M580256] ; China Postdoctoral Science Foundation[2016T90276]
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000455953800010
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32230
Collection计算数学与科学工程计算研究所
Affiliation1.Harbin Inst Technol, Dept Astronaut Sci & Mech, Harbin 150001, Heilongjiang, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, ICMSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Yang, Zhiqiang,Sun, Yi,Cui, Junzhi,et al. A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures[J]. COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2018,24(1):204-233.
APA Yang, Zhiqiang,Sun, Yi,Cui, Junzhi,&Li, Xiao.(2018).A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures.COMMUNICATIONS IN COMPUTATIONAL PHYSICS,24(1),204-233.
MLA Yang, Zhiqiang,et al."A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures".COMMUNICATIONS IN COMPUTATIONAL PHYSICS 24.1(2018):204-233.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Zhiqiang]'s Articles
[Sun, Yi]'s Articles
[Cui, Junzhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Zhiqiang]'s Articles
[Sun, Yi]'s Articles
[Cui, Junzhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Zhiqiang]'s Articles
[Sun, Yi]'s Articles
[Cui, Junzhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.